Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having vertigo. Taking nexito forte. Getting muscle cramps and unable to sleep. Reason?

I am having vertigo since 2007 and from last six month it is more and continouous. I am taking Nexito Forte from 1 month for vertigo problem as advice by doctor. I had some relif in vertigo But if i take Nexito Forte i get muscle cramp (pulling of hands and legs) and unable to sleep in the night. This will become wosen when laying down position. Please advice
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

Nexito forte contains escitalopram + clonazepam combination.

Muscle cramps and sleep disturbances might be due to
- As a side effect of escitalopram,
- Symptom of depression
- Physical causes like low hemoglobin, vitamin B12 deficiency, electrolyte imbalance etc

You should consult your doctor for detailed evaluation. Doctor may advise you to go for blood tests to rule out physical causes.

Doctor may advise you to decrease dose of escitalopram or may change to another drug depending upon your examination.

I hope it will help you.

Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor